Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 143096, 5 pages
http://dx.doi.org/10.1155/2011/143096
Research Article

Fekete-Szegö Problem for a New Class of Analytic Functions

Department of Mathematics, College of Engineering and Technology, Bikaner 334004, Rajasthan, India

Received 2 December 2010; Revised 8 March 2011; Accepted 15 June 2011

Academic Editor: Attila Gilányi

Copyright © 2011 Deepak Bansal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, Univalent Functions, vol. 259 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, Germany, 1983. View at Zentralblatt MATH
  2. M. Fekete and G. Szegö, “Eine bemerkung uber ungerade schlichten funktionene,” Journal of London Mathematical Society, vol. 8, pp. 85–89, 1993. View at Google Scholar
  3. W. Koepf, “On the Fekete-Szegö problem for close-to-convex functions,” Proceedings of the American Mathematical Society, vol. 101, no. 1, pp. 89–95, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. Koepf, “On the Fekete-Szegö problem for close-to-convex functions. II,” Archiv der Mathematik, vol. 49, no. 5, pp. 420–433, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. R. London, “Fekete-Szegö inequalities for close-to-convex functions,” Proceedings of the American Mathematical Society, vol. 117, no. 4, pp. 947–950, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  6. W. C. Ma and D. Minda, “A unified treatment of some special classes of univalent functions,” in Proceedings of the Conference on Complex Analysis, Z. Li, F. Ren, L. Lang, and S. Zhang, Eds., pp. 157–169, International Press, Cambridge, Mass, USA. View at Google Scholar · View at Zentralblatt MATH
  7. A. Swaminathan, “Sufficient conditions for hypergeometric functions to be in a certain class of analytic functions,” Computers & Mathematics with Applications, vol. 59, no. 4, pp. 1578–1583, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Ponnusamy and F. Ronning, “Integral transforms of a class of analytic functions,” Complex Variables and Elliptic Equations, vol. 53, no. 5, pp. 423–434, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Ponnusamy, “Neighborhoods and Carathéodory functions,” Journal of Analysis, vol. 4, pp. 41–51, 1996. View at Google Scholar · View at Zentralblatt MATH
  10. J. L. Li, “On some classes of analytic functions,” Mathematica Japonica, vol. 40, no. 3, pp. 523–529, 1994. View at Google Scholar · View at Zentralblatt MATH
  11. A. Swaminathan, “Certain sufficiency conditions on Gaussian hypergeometric functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 4, article 83, 6 pages, 2004. View at Google Scholar · View at Zentralblatt MATH
  12. F. R. Keogh and E. P. Merkes, “A coefficient inequality for certain classes of analytic functions,” Proceedings of the American Mathematical Society, vol. 20, pp. 8–12, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. J. Libera and E. J. Złotkiewicz, “Coefficient bounds for the inverse of a function with derivative in ρ,” Proceedings of the American Mathematical Society, vol. 87, no. 2, pp. 251–257, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH